MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE ICONIX 2 NEEDLES WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2.0MM XBRAID TT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE ICONIX 2 NEEDLES WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2.0MM XBRAID TT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910500222
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the tip of the inserter broke during the procedure.All pieces were retrieved.
 
Additional Manufacturer Narrative
Alleged failure: distal tip of iconix inserter broke off when surgeon attempted to remove it from bone.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: use of excessive force, movement of guide out of orientation to pilot hole, or use of wrong drill.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
ICONIX 2 NEEDLES WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2.0MM XBRAID TT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key11496033
Report Number0002936485-2021-00146
Device Sequence Number11480420
Product Code MBI
UDI-Device Identifier37613327283465
UDI-Public37613327283465
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K151201
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910500222
Device Lot Number19143AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2021
Initial Date Received by Manufacturer 02/19/2021
Supplement Date Received by Manufacturer02/19/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1